MAUDE Adverse Event Report: MICROVENTION, INC SOFI C; PERCUTANEOUS CATHETER

MICROVENTION, INC SOFI C; PERCUTANEOUS CATHETER
Model Number BC0410C-ID-700
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The alleged product issue could not be confirmed.
 
Event or Problem Description
It was reported that a balloon catheter did not deflate during use.It was removed without injury to the patient or intervention.
 
Additional Manufacturer Narrative
The device was received for evaluation.Investigation found kinks along the shaft of the catheter consistent with the alleged product issue.The physical evaluation of the device could not identify the circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.Kinks on the shaft would result in difficulty inflating/deflating the balloon.

Brand Name
SOFI C
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
eva manus
35 enterprise drive
aliso viejo, CA 92656
MDR Report Key11822502
Report Number2032493-2021-00174
Device Sequence Number4443463
Product Code DQY
UDI-Device Identifier00842429103388
UDI-Public(01)00842429103388(11)210107(17)231231(10)210107521
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberBC0410C-ID-700
Device Lot Number210107521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale